skip to main content


Search for: All records

Creators/Authors contains: "Sardari, Naser Talebizadeh"

Note: When clicking on a Digital Object Identifier (DOI) number, you will be taken to an external site maintained by the publisher. Some full text articles may not yet be available without a charge during the embargo (administrative interval).
What is a DOI Number?

Some links on this page may take you to non-federal websites. Their policies may differ from this site.

  1. Abstract

    We improve the previously best known upper bounds on the sizes of$$\theta $$θ-spherical codes for every$$\theta <\theta ^*\approx 62.997^{\circ }$$θ<θ62.997at least by a factor of 0.4325, in sufficiently high dimensions. Furthermore, for sphere packing densities in dimensions$$n\ge 2000$$n2000we have an improvement at least by a factor of$$0.4325+\frac{51}{n}$$0.4325+51n. Our method also breaks many non-numerical sphere packing density bounds in smaller dimensions. This is the first such improvement for each dimension since the work of Kabatyanskii and Levenshtein (Problemy Peredači Informacii 14(1):3–25, 1978) and its later improvement by Levenshtein (Dokl Akad Nauk SSSR 245(6):1299–1303, 1979) . Novelties of this paper include the analysis of triple correlations, usage of the concentration of mass in high dimensions, and the study of the spacings between the roots of Jacobi polynomials.

     
    more » « less